# SDR UIEA2011072700440

- Difficulty date: July 27, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- Engine: Ge CF650*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01731228
- Condition: Cracked
- Location: Bs 760 S6l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 760 BETWEEN S-5R AND S-7R FOUND CRACKED AND WAS FOUND DURING THE SECTION 42 UPPER LOBE INSPECTION ACCOMPLISHED IAW EO 4753A165, REV C (SB 747-53-2349 REV 3, AD 2009-18-07). THE CRACK WAS LOCAL ONLY TO THE FRAME PN AND WAS LOCATED AT S-6R. THE CRACK WAS APPROX 0.75 INCH IN LENGTH.  THE SUBJECT DAMAGE WAS RECORDED ON NRC 511483. THE CRACKED WEB WAS REPAIRED IAW SRM 53-10-04, FIG 54.  THE SRM REPAIR STOP DRILLS THE CRACK AND INSTALLS A DOUBLER OVER THE AREA.
